# SDR IPXA10558210

- Difficulty date: December 28, 2009
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 13,082 hours, 8,688 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1055-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,   MCB FLOOR PANEL BS 1055 TO BS 1100 BL 0 TO LBL 25 HAD EDGE DAMAGE (MARKED).  REPLACED FLOOR PANEL IAW UPS EO B757-5320-9692-F.
